L1-solutions of the Navier-Stokes equations in exterior domains

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)319-340
Number of pages22
JournalMathematische Annalen
Volume312
Issue number2
Publication statusPublished - 1998 Oct
Externally publishedYes

Fingerprint

Exterior Domain
Navier-Stokes Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

L1-solutions of the Navier-Stokes equations in exterior domains. / Kozono, Hideo.

In: Mathematische Annalen, Vol. 312, No. 2, 10.1998, p. 319-340.

Research output: Contribution to journalArticle

@article{e28658e6bcbd49a59a2f9a12a34b9d4b,
title = "L1-solutions of the Navier-Stokes equations in exterior domains",
author = "Hideo Kozono",
year = "1998",
month = "10",
language = "English",
volume = "312",
pages = "319--340",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - L1-solutions of the Navier-Stokes equations in exterior domains

AU - Kozono, Hideo

PY - 1998/10

Y1 - 1998/10

UR - http://www.scopus.com/inward/record.url?scp=0032350756&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032350756&partnerID=8YFLogxK

M3 - Article

VL - 312

SP - 319

EP - 340

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 2

ER -